# SDR AALA2018080879032

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 6,294 hours, 2,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CIDS1 TEST, BATTERY 11 WL FAILED.  REPLACED THE BATTERY IAW AMM 33-51-38. TESTED OK.
